# SDR ABXA2023122018223

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 90,082 hours, 27,398 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: 7705402
- Part serial: BN121586
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE MACH PROBE DISCRETE / LT ENGINE EEC PROBE DISCRETE & LT ENGINE ANOLOG N2 EICAS MESSAGE AC RETUREN TO GATE & MAINT GROUNDED ACFT. DEFERRED IAW MEL 73-21-1-1A. FOR DEPARTURE .CONDUCTED TS PER FIM 71-01 FT 804. LT ENG P2 LEAK & LABEL 353 BIT 24 DISPLAYED. CHECKED SENSE LINES TO LT ENG PT2 PROBE. UNION LOOSE. TIGHTENED UNION. RANG OUT PROBE HEAT FOR PT2 WIRING, NO FINDINGS. SWAPPED LT & RT EEC DISCRETE CARDS PER AMM 73-21-12 THEN RAN BOTH ENGINES. FAULTS DID NOT FOLLOW TO RT ENG. NEW FAULT, LENG EEC PROBE HEAT DISPLAYED DURING EEC BIT, FIM 71-01 FT 804. RETURNED LT & RT EEC DISCRETE CARDS TO ORIGINAL POSITIONS. DURING LT ENG RUNS, N2 INDICATION NOT ACTIVE DURING START UNTIL 15% N2. ALL ITEMS SUSPECT TO FAULTY LT ENG N2 TACHOMETER REF SSM 77-00-01, 73-21-05. DI REMAINS OPEN. SYS REACTIVATED PER MEL 73-21-1-1A. AC VERIFIED NO ETOPS.   R & R LT N2 TACH GENERATOR IAW AMM 77-12-02. ACCOMP ENG RUN LT EEC MESSAGE STALL PRESENT. BIT EEC MONITOR, LT ENG P2 LEAK & LABLE 353 BIT 24 STILL PRESENT. NO EICAS INDICATION OF EPR. FURTHER TROUBLESHOOTING REQUIRED. DI REMAINS OPEN.  FOUND PREVIOUSLY INSTALLED N2 TACH XMITER BAD FROM STOCK REINSTALLED ORIGINAL N2 TACH XMITER. ALSO REPLACED L ENG CURRENT SENSE MACH PROBE 1 K751. SYSTEM CHECKS GOOD PER 77-12-00 MEL AND PLACARD REMOVED NO MX PROCEDURES APPLIED. 38069-95/1.
